MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-33-ambient temperature out of operating range.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; from the time of initial contact, customer's condition has improved and they are no longer experiencing symptoms.Customer did, however, seek medical attention.Customer was hospitalized on (b)(6) 2018 for hypertension and hyperglycemia (600mg/dl fasting) and was treated with insulin injection, metformin and potassium.Customer was discharged on (b)(6) 2018.
 
Event or Problem Description
Consumer reported complaint for e-1 accompanied by hi and symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of fatigue.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in extreme cold temperature.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of hi using true metrix meter.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7402510
Report Number1000113657-2018-00406
Device Sequence Number37673
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2537
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;